I'm considering iv glutathione for skin brightening. Is there a risk for steven johnson syndrome with the drug? I've had sjs from taking lamotrigine.

No. It's a naturally-occurring substance. I'd urge you, though, not to do this. It may interfere slightly with production of melanin, but the result may not look natural. Here in the US, trying to alter one's skin color is considered the height of ignorance, and we do still set world trends. Taking anything by vein creates an infection risk. Embrace your own genetics and look good by staying fit.
Will not work. Taking glutathione will not brighten your skin. Taking drug without medical justification is likely to cause more harm than good. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.

Related Questions

I was prescribed Lamictal today; I have Eczema. How will I know the difference between and Stevens-Johnson Syndrome? Do I have to go to the ER?

How long?? How long have you had eczema? How severe? How treated? Why are you asking about Stevens-Johnson??? This is RARE, Blisters, involves the mouth and eyes, usually includes joint symptoms, etc. Whatever made you worry about it? Read more...
You'll know. I'm very glad you're taking a proactive approach to your health. You're familiar with your eczema; the rashes that herald the dread, uncommon complication of lamotregine toxicity will be different. Many people need a medicine like this to help with the difficulties of life today and/or the chemistry of our brain, especially as we are learning new ways of acting and thinking. Stay on top of it. Read more...

Will sulfamethoxazole cause steven johnson syndrome on my vagina? Skin is peeling and burns to the touch. How to fix this problem? Is it sjs?!

Stevens Johnson synd. Sulfa drugs are one of the more common drugs that can cause stevens johnson syndrome. It is a serious condition that should be evaluated promptly by your doctor. It doesn't usually occur in just one area of your body, however. There are other possibilities for the symptoms you report such as, for example, yeast infection. Your doctor can establish the correct diagnosis. Read more...